Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for tinea corporis

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8163 Questions

default
Posted on Fri, 7 Apr 2017 in Skin Hair and Nails
Question: I got a weird lump on my skin. Ive had it for a week. It dosent itch or hurt. I will link a picture. What is it and what cream can i put on it?
doctor
Answered by Dr. Kakkar S. 27 minutes later
Brief Answer:
Tinea corporis. Use an OTC topical antifungal cream

Detailed Answer:
Hello. Thank you for writing to us

I am Dr. Kakkar (Dermatologist). I have gone through your query and I have viewed the Image.

I can see a single, dry looking, oval/ annular patch of skin with central clearing and scaly margins. I would keep a possibility of tinea i.e fungal infection of skin.

Itching is a subjective symptom and may be mild or even absent in a non-inflammatory patch of tinea.

I suggest you to use an over the counter (OTC) topical antifungal e.g either Clotrimazole 1% cream Or Miconazole nitrate 2% cream, 2x daily for 2 weeks.

Let me know if I can assist you further.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Tinea corporis

doctor1 MD

I have been receiving these rashes on my hands, inside my elbows. On my face, neck and parts of arms for the past few months. When I was younger I would only experience the symptoms and rashes on my inner elbow and behind my knees. I didn't...

doctor1 MD

Hi Sir, I have ringworm type somthing on my left leg and on my bum from 2-3 years. i tried quardriderm cream for this but no relief. please attached image for more:

doctor1 MD

Dr i m suffering from tinea corporis since last 10 months, n no med homeo or alopathy is working on this diseases. Its spreading n get very painful , n uncontrolled itching, n lesions with blood n skin removal n so much its pinches that i cant...

doctor1 MD

doctor, i have been suffering from tinea corporis for 3 years now, i have been taking medication for a month(clotrimazole cream + flucos tablets). The symptoms are again returning after i the medication period was over. What should i do? Age:22 height:174cm weight: 65kg

doctor1 MD

My father was diagnosed with tinea corporis for which he was prescribed T. gresiofulvin 250mg and T. Atarax 10mg. But he is still itchy even though its been almist 15days since he started the trestment. His legs are swollen. By the end of the day the swelling will be so much that he finds its difficult to walk and it will also be very painful. The other medication he takes are Glycomet GP1and Betacard AM. Could you please tell me the reason for the swelling on the legs.

doctor1 MD

Hi, I recently 2 weeks ago broke out with large red itchy bumps in every crease of my body. I thought I had an allergic reaction to my soap being it was "Everywhere". But I seemed to get rid of the bumps but now large dry patches have taken place where the bumps where...what could this be?